CSpace

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Well-posedness for the fourth-order nonlinear derivative Schrodinger equation in higher dimension 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2011, 卷号: 96, 期号: 2, 页码: 190-206
Authors:  Huo, Zhaohui;  Jia, Yueling
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Fourth-order Schrodinger equation  Well-posedness  Dyadic X(s,b) spaces  
Well-posedness and inviscid limit behavior of solution for the generalized 1D Ginzburg-Landau equation 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2009, 卷号: 92, 期号: 1, 页码: 18-51
Authors:  Huo, Zhaohui;  Jia, Yueling
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Generalized 1D Ginzburg-Landau equation  Derivative nonlinear Schrodinger equation  Well-posedness  Inviscid limit behavior  
Well-posedness for the fifth-order shallow water equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 246, 期号: 6, 页码: 2448-2467
Authors:  Jia, Yueling;  Huo, Zhaohui
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Fifth-order shallow water equations  Fourier restriction norm  Bilinear estimates  Trilinear estimates  Local well-posedness